×

zbMATH — the first resource for mathematics

On existence conditions for sequences uniformly distributed with respect to Voronoi’s methods. (English. Russian original) Zbl 1172.40003
Dokl. Math. 76, No. 1, 494-496 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 415, No. 1, 18-20 (2007).
Sequences that are uniformly distributed with respect to some summation methods are investigated. It is proved that there is a Voronoi summation method such that there is no uniformly distributed sequence with respect to this summation method.

MSC:
40G99 Special methods of summability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. V. Kozlov, Usp. Mat. Nauk 60(6(336)), 115–138 (2006). · doi:10.4213/rm1679
[2] G. H. Hardy, Divergent Series, 2nd ed. (Clarendon Press, Oxford, 1956; Russian transl. of 1st ed.: Inostrannaya Literatura, Moscow, 1951). · Zbl 0897.01044
[3] L. Kuipers and G. Niderreiter, Uniform Distribution of Sequences (Wiley, New York, 1974; Nauka, Moscow, 1985).
[4] E. V. Gordelii, Vestn. Mosk. Univ., Ser. 1: Mat. Mekh., No. 6, 18–24 (2004).
[5] G. A. Kalyabin, Dokl. Math. 74, 635–636 (2006) [Dokl. Akad. Nauk 410, 19–20 (2006)]. · Zbl 1136.11048 · doi:10.1134/S1064562406050048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.